# SDR CA120530005

- Difficulty date: May 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,973 hours
- Engine: Lyc AEIO540D4A5
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 120A7805
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

(CAN) PITOT HEAT CAUTION LIGHT AFTER 20 MINS OF USE.  DUE TO HEAVY RAINS, THE PITOT STATIC TUBE ASSY, SUPPORT ASSY, FILLED UP WITH WATER.  THE WATER CAUSED A SHORT AT THE CONNECTOR INSIDE THE TUBE.  WIRES REPAIRED AND PITOT STATIC TUBE REPLACED. SUGGEST A DRAIN HOLE BE ADDED TO THE PITOT STATIC TUBE ASSY IN ORDER TO ALLOW THE SUPPORT TO DRAIN SHOULD WATER ENTER THE AREA.
